MAUDE Adverse Event Report: ZIMMER GMBH NCB PP PR FEM PLT R15H L324MM; Plate, Fixation, Bone

ZIMMER GMBH NCB PP PR FEM PLT R15H L324MM; Plate, Fixation, Bone
Catalog Number 02.02263.015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 04/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ncb plate breakage associated with a femoral refracture and underwent revision approximately 14 weeks post-implantation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.D10: concomitant medical products.Desc: unk screw; item: unknown; lot: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a3a, b4, b5, d4, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.The surgeon reported that an inadequate working length may have contributed to poor healing and subsequent implant breakage; however, this potential contributing factor could not be verified.As no device, photographs, radiographs, or medical records were available for evaluation, and the manufacturing record review identified no abnormalities or deviations, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NCB PP PR FEM PLT R15H L324MM
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24979502
Report Number0009613350-2026-00220
Device Sequence Number9642756
Product Code HRS
UDI-Device Identifier00889024292703
UDI-Public(01)00889024292703(17)350910(10)3249978
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number02.02263.015
Device Lot Number3249978
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale